# SDR ASOA20140524043C

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 30,099 hours, 17,173 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7337197507
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE FROM GALLEY LIGHTS.  MAINTENANCE INSPECTED AND REPLACED THE GALLEY LIGHT ASSEMBLY.  OPS CHECKED GOOD.
